Finite cover method for physically and geometrically nonlinear problems

Kenjiro Terada, Mitsuteru Asai

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)
Original languageEnglish
Title of host publicationMeshfree Methods for Partial Differential Equations II
Pages169-190
Number of pages22
Volume43
Publication statusPublished - 2005
Externally publishedYes

Publication series

NameLecture Notes in Computational Science and Engineering
Volume43
ISSN (Print)14397358

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Cite this